# SDR MASA2019020811709

- Difficulty date: February 8, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 7,460 hours, 4,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT INOP. REPLACED BATTERIES, OPS CHECKED GOOD.
